# SDR SWAA2020041420386

- Difficulty date: March 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT B.S. 887-947; W.L. 155; R.B.L. 21. / REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT BS887 TO BS947 RBL21 IAW SRM 51-40-02 AND DWG 147A7500 89004U 21MAR20
